# SDR UIEA200800033

- Difficulty date: February 9, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 24,491 hours, 3,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 1790 S38-39l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON FUSELAGE SKIN AT STATION 1790 BETWEEN STRINGER 38L-39L.  INSPECTED AS PER SRM 51-10-02.  REPAIRED AS PER SRM 53-00-01 REPAIR 1 FIGURE 201.
